# SDR SWAA2014091531994

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 21,230 hours, 9,327 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 276A3100
- Condition: Overserviced
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE FLIGHT ATTENDANTS REPORTED SMOKE COMING FROM LT ENG & SMELLED SMOKE IN CABIN.  FOUND A SYS HYD AT 106% & B HYD SYS AT 103%.  SERVICED QTY TO PROPER LEVELS IAW AMM.
